On surjectivity results for maximal monotone operators of type (D)

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

A generalization of Rockafellar's surjectivity theorem was provided in [14], replacing the duality mapping by any maximal monotone operator having finite-valued Fitzpatrick function. The present paper extends this result to the nonreflexive setting for maximal monotone operators of type (D) and refines the; finite-valuedness condition on the Fitzpatrick function. Moreover, a characterization of surjectivity properties for the sum of two maximal monotone operators of type (D) in terms of Fenchel duality is given. © Heldermann Verlag.
Original languageEnglish
Pages (from-to)545-576
JournalJournal of Convex Analysis
Volume18
Issue number2
Publication statusPublished - 5 May 2011

Keywords

  • Bidual
  • Convex representation
  • Fenchel duality
  • Monotone operator
  • Surjectivity
  • Type (d)

Fingerprint

Dive into the research topics of 'On surjectivity results for maximal monotone operators of type (D)'. Together they form a unique fingerprint.

Cite this